MAUDE Adverse Event Report: Biosense Webster Inc PREFACE; Introducer, Catheter

Biosense Webster Inc PREFACE; Introducer, Catheter
Catalog Number 301803M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction

Brand Name
PREFACE
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50241523
Report Number3013300026-2026-02621
Device Sequence Number9752599
Product Code DYB
UDI-Device Identifier10846835000047
UDI-Public(01)10846835000047(17)280930(10)18511593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301803M
Device Lot Number18511593
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown